# SDR SWAA000772

- Difficulty date: April 24, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 51,454 hours, 32,383 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: BAC1506
- Condition: Cracked
- Location: Horzontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT HORIZONTAL STAB VERTICAL T-ANGLE CRACKED, STA 230 AFT SIDE OF AFT SPAR.  REMOVED AND REPLACED T-ANGLE PER SRM.
